The integral cohomology of the Bianchi groups

DSpace/Manakin Repository

The integral cohomology of the Bianchi groups

Show simple item record


dc.contributor.author Berkove, Ethan
dc.date.accessioned 2012-02-27T20:35:26Z
dc.date.available 2012-02-27T20:35:26Z
dc.date.issued 2006
dc.identifier.citation Berkove, E. (2006) "The integral cohomology of the Bianchi groups." Transactions of the American Mathematical Society 358 (3): 1033-1049. en_US
dc.identifier.uri http://hdl.handle.net/10385/911
dc.description.abstract We calculate the integral cohomology ring structure for various members of the Bianchi group family. The main tools we use are the Bockstein spectral sequence and a long exact sequence derived from Bass-Serre theory. en_US
dc.publisher Transactions of the American Mathematical Society en_US
dc.subject Integral cohomology en_US
dc.subject Bianchi group en_US
dc.subject Bass-Serre theory en_US
dc.title The integral cohomology of the Bianchi groups en_US
dc.type Article en_US
dc.identifier.doi 10.1090/S0002-9947-05-03700-1

Files in this item

Files Size Format View
Berkove-Transac ... calSociety-vol358-2006.pdf 270.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account